Studia Logica

, Volume 38, Issue 2, pp 201–209 | Cite as

Distributive lattices with a dual homomorphic operation

  • Alasdair Urquhart


The lattices of the title generalize the concept of a De Morgan lattice. A representation in terms of ordered topological spaces is described. This topological duality is applied to describe homomorphisms, congruences, and subdirectly irreducible and free lattices in the category. In addition, certain equational subclasses are described in detail.


Topological Space Mathematical Logic Distributive Lattice Computational Linguistic Free Lattice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    J. Berman, Distributive lattices with an additional unary operation, Preprint.Google Scholar
  2. [2]
    J. Berman and P. Dwinger, De Morgan algebras: free products and free algebras, Preprint.Google Scholar
  3. [3]
    G. Grätzer, Lattice theory, Freeman and Co., San Francisco (1971).Google Scholar
  4. [4]
    P. Halmos, Lectures on Boolean algebras, Van Nostrand, Princeton (1963).Google Scholar
  5. [5]
    W. Kneale and M. Kneale, The Development of logic, Oxford University Press, Oxford (1962).Google Scholar
  6. [6]
    H. Priestley, Representation of distributive lattices by means of ordered Stone spaces, The Bulletin of the London Mathematical Society 2 (1970), 186–190.Google Scholar
  7. [7]
    H. Rasiowa, An algebraic approach to non-classical logics, North-Holland, Amsterdam (1974).Google Scholar
  8. [8]
    A. R. Anderson and N. D. Belnap Jr., Entailment, Princeton University Press, 1975.Google Scholar

Copyright information

© Polish Academy of Sciences 1979

Authors and Affiliations

  • Alasdair Urquhart
    • 1
  1. 1.University Of TorontoMississaugaCanada

Personalised recommendations